MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher and lower than expected phenytoin (phyt) results were obtained from non-vitros biorad quality controls processed using vitros chemistry products phyt slides lot 2627-0193-5577 on a vitros xt 7600 integrated system.The assignable cause of the lower and higher than expected vitros phyt results is an instrument related issue.Historical quality control results were found to be imprecise.Additionally, the customer had stated the same lot of vitros phyt reagent was performing within expectations along with the same biorad controls on the site's alternate vitros instrument.An ortho field engineer (fe) replaced the tubing of the immunorate subsystem of the vitros xt 7600 system and performed adjustments to the subsystem.Following service actions, vitros phyt control results have returned to expectations.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher and lower than expected phenytoin (phyt) results were obtained from non-vitros biorad quality controls processed using vitros chemistry products phyt slides lot 2627-0193-5577 on a vitros xt 7600 integrated system.Biorad lot 40450 level 2 result of 8.35 ug/ml vs an expected result of 12.59 ug/ml biorad lot 40450 level 3 results of 15.94, 15.32, 17.45, 26.87, 16.34, 16.25 and 31.58 ug/ml vs an expected result of 22.33 ug/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher and lower than expected results were obtained from non-patient control fluids and were not reported from the laboratory.The customer did not indicate that any patient sample results had been affected.There have been no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 612208.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23336370
Report Number1319681-2025-00051
Device Sequence Number21195208
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryPM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown